# SDR 2022F00472

- Difficulty date: November 18, 2022
- Submitted: November 23, 2022
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 4051600913
- Part serial: 89061630
- Condition: Inoperative
- Location: Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO SLCB DUE TO AUTO PILOTO NOT ENGEGNG BOTH LH AND RH. CORRECTIVE ACTION: WAS REPLACED FCC RH IAR AMM22-11-33/401. OPERATIONAL TEST ON GROUND OK.
